Exact solutions of nonlinear diffusion-convection-reaction equation: A Lie symmetry analysis approach

Motlatsi Molati, Hideki Murakawa

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We derive some exact solutions of a nonlinear diffusion-convection-reaction equation which models biological, chemical and physical phenomena. The Lie symmetry classification approach is employed to specify the model parameters and then the symmetries of resulting submodels are utilized for construction of exact solutions.

Original languageEnglish
Pages (from-to)253-263
Number of pages11
JournalCommunications in Nonlinear Science and Numerical Simulation
Volume67
DOIs
Publication statusPublished - Feb 2019

All Science Journal Classification (ASJC) codes

  • Numerical Analysis
  • Modelling and Simulation
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Exact solutions of nonlinear diffusion-convection-reaction equation: A Lie symmetry analysis approach'. Together they form a unique fingerprint.

  • Cite this